MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the left main(lm)/left anterior descending artery.This was a transcatheter aortic valve replacement (tavr) case, however the lm was known to have low origin in root.In efforts to protect lm, 6f fl4, 6f guidezilla, a non-bsc guidewire and a 4.0 x 28 synergy drug-eluting stent (undeployed) were placed in lm before a transcatheter aortic valve deployment.The stent was still loaded on balloon and was never attempted to be deployed.The stent stripped off the balloon and in between the aortic root and the tavr valve at 6-8mm into the lm.The lm was wired with a separate guide catheter, guidewire and the 4.0 x 12mm synergy stent was deployed.Post-dilatation was performed with a 5.5mm nc balloon catheter.The 4.0 x 12 synergy stent was deployed to crush the 4.0 x 28 synergy stent against the artery wall and the procedure was completed.No patient complications were reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10646693
Report Number2134265-2020-13139
Device Sequence Number14366560
Product Code NIQ
UDI-Device Identifier08714729840312
UDI-Public08714729840312
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2021
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0024594407
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2020
Initial Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;